# SDR 97ZZZX2493

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER AT SERVICE DOOR PAN FOUND CORRODED OUT OF LIMITS IAW 727 SRM 53-30-01.  REPAIRED IAW 727 SRM 51-20-1 AND SRM 51-30-2.
